# SDR EE4Y2024021419448

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,299 hours, 29,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 534123-01-2-001 FR 66 RH SIDE INNER CAP JOINTTO GUSSET PLATE AT STGR 10R FOUND FIRST HOLE (FROM UP TO DOWN) WITH CRACK. THE REPAIR WASPERFORMED FOLLOWING THE REPAIR INSTRUCTIONS AS PER A319 SRM 53-41-12-300-018.THE REPAIRWASDOCUMENTED UNDER COOPESA JOB A1N206 ITEM 2-49
